# SDR SWIA200819256

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 21,106 hours, 30,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISSING RIVET AND CORROSION AT STRINGER 20R BETWEEN FRAMES 22 AND 23.  REPAIRED AND TREATED CORRODED STRINGER IAW 120 CPM 51-14-00 AND 51-14-02 ALONG WITH SRM 51-40-02.
